Alert archive / North Dakota / Blizzard Warnings in 2022
Blizzard Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this blizzard warning at Feb 1, 2022, 3:38 AM CST for 10 counties in North Dakota. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 1, 2022, 3:38 AM CST (09:38 UTC)
- Expired
- Feb 1, 2022, 12:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Dickey County, ND, Foster County, ND, LaMoure County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Minot AFB radar (KMBX), 126 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 7:00 AM CST | SNOW 1 | 6 Ne Emrick, ND | COCORAHS STATION ND-WL-5 CATHAY 6.5 N. |
| Feb 1, 9:05 AM CST | SNOW 3.2 | Bottineau, ND | CO-OP OBSERVER STATION BOTN8 BOTTINEAU. 0.20 INCHES OF LIQUID. |
| Feb 1, 10:14 AM CST | SNOW 2 | 6 Ene Newburg, ND | 0.25 INCHES OF LIQUID. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511 WWUS43 KBIS 010938 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 338 AM CST Tue Feb 1 2022 NDZ004-005-012-013-022-023-025-037-048-051-011500- /O.NEW.KBIS.BZ.W.0002.220201T0938Z-220201T1500Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Stutsman- La Moure-Dickey- Including the cities of Ellendale, Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Oakes, Dunseith, Rolla, St. John, Kulm, Velva, Edgeley, Drake, Carrington, Mcclusky, Jamestown, Towner, Lamoure, and Bottineau 338 AM CST Tue Feb 1 2022 ...BLIZZARD WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Blizzard conditions. Little to no additional snow accumulation. Winds gusting as high as 60 mph. * WHERE...Much of north central North Dakota through the James River Valley. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow will significantly reduce visibility. The hazardous conditions will impact the Tuesday morning commute. Strong winds could cause damage to trees and power lines. * ADDITIONAL DETAILS...Blizzard Warning replaces the High Wind Warning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. Notify a friend or family member of your travel plans. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 5 1 1. && $$ Telken
3 follow-up statements
510 WWUS43 KBIS 011147 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 547 AM CST Tue Feb 1 2022 NDZ004-005-012-013-022-023-025-037-048-051-011500- /O.CON.KBIS.BZ.W.0002.000000T0000Z-220201T1500Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Stutsman- La Moure-Dickey- Including the cities of Ellendale, Rugby, Goodrich, Shell Valley, Fessenden, Harvey, Rolette, Oakes, Dunseith, Rolla, St. John, Kulm, Velva, Edgeley, Drake, Carrington, Mcclusky, Jamestown, Towner, Lamoure, and Bottineau 547 AM CST Tue Feb 1 2022 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Blizzard conditions. Little to no additional snow accumulation. Winds gusting as high as 60 mph. * WHERE...Much of north central North Dakota through the James River Valley. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow will significantly reduce visibility. The hazardous conditions will impact the Tuesday morning commute. Strong winds could cause damage to trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. Notify a friend or family member of your travel plans. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ001>003-009>011-017>021-035-046-011500- /O.NEW.KBIS.WC.Y.0011.220201T1200Z-220203T1800Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Burleigh-Emmons- Including the cities of Parshall, Bismarck, Wilton, Glenburn, Linton, Sherwood, Killdeer, Minot, New Town, Watford City, Columbus, Hazen, Underwood, Portal, Lignite, Beulah, Center, Mohall, Garrison, Washburn, Bowbells, Halliday, Crosby, Strasburg, Powers Lake, Stanley, Williston, and Turtle Lake 547 AM CST Tue Feb 1 2022 /447 AM MST Tue Feb 1 2022/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST/11 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Much of western and portions of central North Dakota. * WHEN...Until Noon CST/11 AM MST/ Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chill values may rise during the daytime, but will rapidly drop during the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Telken
555 WWUS43 KBIS 011439 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 839 AM CST Tue Feb 1 2022 NDZ022-023-025-037-048-051-012245- /O.EXP.KBIS.BZ.W.0002.000000T0000Z-220201T1500Z/ /O.EXB.KBIS.WC.Y.0011.220201T1500Z-220203T1800Z/ Sheridan-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Edgeley, Goodrich, Fessenden, Carrington, Lamoure, Oakes, Kulm, Jamestown, Mcclusky, Harvey, and Ellendale 839 AM CST Tue Feb 1 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... ...BLIZZARD WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Parts of central North Dakota through the James River Valley. * WHEN...Until Noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Winds gusting to around 45 mph through this afternoon could cause reduced visibility in blowing snow, especially in open country. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ NDZ004-005-012-013-011800- /O.EXT.KBIS.BZ.W.0002.000000T0000Z-220201T1800Z/ Bottineau-Rolette-McHenry-Pierce- Including the cities of Rugby, Shell Valley, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Towner, and Bottineau 839 AM CST Tue Feb 1 2022 ...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Blizzard conditions. Little to no additional snow accumulation. Winds gusting as high as 55 mph. * WHERE...Bottineau, McHenry, Pierce and Rolette Counties. * WHEN...Until Noon CST today. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow will significantly reduce visibility. The hazardous conditions will impact the Tuesday morning commute. Dangerous travel conditions expected in open country. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. Notify a friend or family member of your travel plans. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ036-047-050-012245- /O.EXB.KBIS.WC.Y.0011.220201T1500Z-220203T1800Z/ Kidder-Logan-McIntosh- Including the cities of Ashley, Gackle, Wishek, Steele, Tappen, and Napoleon 839 AM CST Tue Feb 1 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Kidder, Logan and McIntosh Counties. * WHEN...Until Noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Winds gusting to around 40 mph today will create hazardous travel conditions, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ NDZ001>003-009>011-017>021-035-046-012245- /O.CON.KBIS.WC.Y.0011.000000T0000Z-220203T1800Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Burleigh-Emmons- Including the cities of Parshall, Bismarck, Wilton, Glenburn, Linton, Sherwood, Killdeer, Minot, New Town, Watford City, Columbus, Hazen, Underwood, Portal, Lignite, Beulah, Center, Mohall, Garrison, Washburn, Bowbells, Halliday, Crosby, Strasburg, Powers Lake, Stanley, Williston, and Turtle Lake 839 AM CST Tue Feb 1 2022 /739 AM MST Tue Feb 1 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST/11 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Much of western and portions of central North Dakota. * WHEN...Until Noon CST/11 AM MST/ Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ Heinert
471 WWUS43 KBIS 011747 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1147 AM CST Tue Feb 1 2022 NDZ004-005-012-013-020200- /O.EXP.KBIS.BZ.W.0002.000000T0000Z-220201T1800Z/ /O.EXB.KBIS.WC.Y.0011.220201T1800Z-220203T1800Z/ Bottineau-Rolette-McHenry-Pierce- Including the cities of Rugby, Shell Valley, Rolette, Dunseith, Rolla, St. John, Velva, Drake, Towner, and Bottineau 1147 AM CST Tue Feb 1 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... ...BLIZZARD WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Parts of north central North Dakota. * WHEN...Until Noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. * ADDITIONAL DETAILS...Winds gusting to around 45 mph through this afternoon could cause reduced visibility in blowing snow, especially in open country. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ NDZ001>003-009>011-017>021-035-046-020200- /O.CON.KBIS.WC.Y.0011.000000T0000Z-220203T1800Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Burleigh-Emmons- Including the cities of Parshall, Bismarck, Wilton, Glenburn, Linton, Sherwood, Killdeer, Minot, New Town, Watford City, Columbus, Hazen, Underwood, Portal, Lignite, Beulah, Center, Mohall, Garrison, Washburn, Bowbells, Halliday, Crosby, Strasburg, Powers Lake, Stanley, Williston, and Turtle Lake 1147 AM CST Tue Feb 1 2022 /1047 AM MST Tue Feb 1 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST/11 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Much of western and portions of central North Dakota. * WHEN...Until Noon CST/11 AM MST/ Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chill values may rise during the daytime, but will rapidly drop during the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ NDZ022-023-025-036-037-047-048-050-051-020200- /O.CON.KBIS.WC.Y.0011.000000T0000Z-220203T1800Z/ Sheridan-Wells-Foster-Kidder-Stutsman-Logan-La Moure-McIntosh- Dickey- Including the cities of Edgeley, Goodrich, Fessenden, Carrington, Lamoure, Wishek, Steele, Oakes, Ashley, Kulm, Tappen, Harvey, Mcclusky, Jamestown, Gackle, Ellendale, and Napoleon 1147 AM CST Tue Feb 1 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of south central and southeast North Dakota. * WHEN...Until Noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Winds gusting to around 45 mph today will create hazardous travel conditions, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling. Wear appropriate clothing, making sure to cover exposed skin. && $$ Heinert
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Feb 1, 12:39 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Feb 1, 12:39 AM CST, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1239 AM CST Tue Feb 1 2022 .UPDATE... Issued at 1226 AM CST Tue Feb 1 2022 Very windy conditions continue, while light snow is occurring over central North Dakota. The heaviest returns are located in the vicinity of the Minot Air Force Base radar. With light snow and winds gusting over 60 mph in some locations, areas of blowing snow will continue through the night. Near blizzard conditions are possible at times over portions of central and eastern North Dakota. Adjusted PoPs slightly to reflect the ongoing situation. UPDATE Issued at 929 PM CST Mon Jan 31 2022 Impacts from a passing clipper system starting to ramp up a bit this evening. Band of precipitation in the warmer sector continues to linger across the James River Valley late this evening. This may linger for the next couple of hours bringing a wintry mix of rain, freezing rain, and snow. Continued the SPS in this area to account for this lingering band. Meanwhile strong cold front continues to push across the state from the west and is currently located just slightly west of Highway 83. Wind gusts of 50 to 65 MPH have already been reported in western ND. With strong winds expected to continue through the night and into Tuesday morning, will leave the High Wind Warning as is. Along this front and wrapping around the surface low is abundant moisture. The front itself is providing for strong lift, brining widespread snow showers to much of the west. In particular, areas across the northwest and southwest are seeing moderate to heavy snow at times with falling snow and strong winds. Visibility in these showers is down to a half mile or less at times. For the time being have issued an SPS through the evening in areas expected to see these strong snow showers, while also increased messaging in the High Wind Warning. Canadian radar showing more of these wrap around showers could filter into the region, while a band of snow remains associated with the advancing cold front. This could increase the threat for blowing snow, while also linger heavy snow to the area especially the north. Will need to monitor this for any potential winter weather highlights. UPDATE Issued at 635 PM CST Mon Jan 31 2022 Initial band of mostly rain continues to push eastward early this evening across central and eastern portions. Rain has been the main precipitation this afternoon, although a transition to a wintry mix of freezing rain, rain, and snow is now being observed across the James River Valley. This could bring impacts to those traveling for the next couple of hours so have issued an SPS to notify of the potential hazards. Meanwhile, the strong cold front is starting to push into northwestern ND bringing some gusty winds of 50 to 60 mph. Although winds are overall a bit slow to rise across ND, gusts of 50 to 70 MPH are also being found in MT. Made some minor adjustments to pops and precip types based on radar trends, and to the timing of the strongest winds based on observation trends. Along this cold front another round of mainly snow could also develop later this evening and through tonight. Accumulations are overall expected to be light, although winds combined with falling snow could bring some impacts from blowing snow. && .SHORT TERM...(This evening through Tuesday) Issued at 154 PM CST Mon Jan 31 2022 The main highlights for the short term will be very strong winds, light precipitation, and blowing snow late this afternoon through Tuesday morning. At the mid to upper levels, a compact shortwave was centered over western Saskatchewan and eastern Montana. At the surface, a center of low pressure was deepening across central Saskatchewan as it continues to trek east southeast. Extending east southeast from the low was a warm front that moved through western and central North Dakota yesterday and last night. Thus, even with the cloud cover and increasing winds, most will see mild temperatures through the rest of the afternoon, generally in the lower 30s to lower 40s. A cold front was also extending south southwest from the surface low over eastern Montana and will continue to push into western North Dakota late this afternoon, spreading across the rest of the state this evening and overnight. Behind this front, winds will increase and shift from out of the west to out of the northwest. By tonight, strong pressure rises, strong cold air advection, and steep low level lapse rates will spread across western and central North Dakota, leading to very strong winds. Despite the nocturnal passage of these features, forecast soundings still suggest plenty of available momentum to mix down, up to 55 knots or so. Widespread sustained winds up to 40 mph and gusts to 65 mph seem reasonable. Thus the High Wind Warning looks to be in good shape. The other story from this Alberta Clipper will be the chances for light precipitation and blowing snow. Widespread light rain or drizzle has already developed over portions of the west and much of the central. The latest SPC mesoanalysis shows modest low to mid level frontogenesis over the central part of the state, which is where the strongest radar echoes are currently being observed. This will continue to move east through the rest of the day with maybe some light freezing rain or drizzle developing late across the northeast. Later, more light precipitation (mainly snow) is expected to develop this evening (mainly across the north) as the synoptic lift from the mid level shortwave arrives. Amounts will be light, up to an inch, but the strong winds will significantly reduce visibility in falling snow. Further, there is a chance that the winds could be strong enough to break at least some of the crust across portions of the north central and into the Devil's Lake Basin and James River Valley. Therefore, we do think there will be a chance for some near blizzard conditions in open country across the aforementioned areas. Given then complicated nature of this system, we will continue to highlight the blowing snow threat within the High Wind Warning for now. Much colder air filters in tonight with lows falling into the single digits below zero north to the single digits above south. However, with the strong winds it will feel much colder with wind chills becoming dangerous for many across the north through the day Tuesday (winds will be diminishing but very slowly from west to east). Wind chill headlines will likely be needed after the High Wind Warning expires. .LONG TERM...(Tuesday night through Monday) Issued at 154 PM CST Mon Jan 31 2022 Frigid conditions kick off the long term. The Tuesday night through Thursday morning period will be dominated by high pressure and dangerous to life threatening wind chills. The coldest stretch of the period will be Wednesday night into Thursday morning, when many across the north and east will see wind chills of 40 below zero or lower. Thursday afternoon we start to warm in the west, and across the rest of the area Friday and Saturday (as upper ridging nudges in). By Saturday, highs will be back into well above normal categories for most (widespread 30s and some lower 40s). We will cool down just a touch on Sunday, but even warmer highs are forecast for Monday. Some areas across the southwest could flirt with 50. Regarding precipitation chances, a shortwave will skirt the area Friday night into Saturday morning. Most of the energy will remain north of the International Border, but the model blends are at least bringing a chance of light snow to the north. Otherwise, the long term looks to mainly be dry. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1218 AM CST Tue Feb 1 2022 Very windy conditions expected through tonight, with periods of MVFR to IFR conditions under snow showers and blowing snow. A strong cold front will push through from northwest to southeast tonight. This will bring very strong northwest winds with gusts 55 to 70 MPH and a few snow showers (moderate to heavy at times). Falling snow and blowing snow could bring MVFR to IFR conditions through tonight. Strong winds linger through Tuesday morning, before diminishing Tuesday afternoon and evening. Snow showers also look to diminish Tuesday morning, with VFR conditions mostly returning by Tuesday afternoon. Some lingering blowing snow may also be found through the day Tuesday, although confidence was not high enough to include at this point. && .BIS WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 AM CST /5 AM MST/ early this morning for NDZ001>004-009>012-017>022-031>035-040>046. High Wind Warning until 9 AM CST this morning for NDZ005-013-023- 025-036-037-047-048-050-051. && UPDATE...Telken SHORT TERM...ZH LONG TERM...ZH AVIATION...Telken
Hazardous weather outlook, Feb 1, 3:09 AM CST, 29 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 309 AM CST Tue Feb 1 2022 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020915- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 309 AM CST Tue Feb 1 2022 /209 AM MST Tue Feb 1 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight A High Wind Warning is in effect this afternoon through Tuesday morning. See weather.gov/bis for details. Periods of snow and blowing may reduce visibility to a half mile or less at times tonight, especially along the Canadian Border and from the Turtle Mountains into the James River Valley. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dangerous to life threatening wind chills are expected to return Tuesday through Thursday, especially across northwest, central and eastern North Dakota. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Telken
In the hours before
Local storm report, Feb 1, 12:03 AM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1203 AM CST TUE FEB 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM NON-TSTM WND GST 4 N RAY 48.40N 103.17W
01/31/2022 M60 MPH WILLIAMS ND MESONET
RAY 4N NDAWN.
1025 PM NON-TSTM WND GST 2 S HARTLAND 48.37N 101.81W
01/31/2022 M64 MPH WARD ND MESONET
BERTHOLD 5NW NDAWN.
0936 PM NON-TSTM WND GST 6 SE POWERS LAKE 48.50N 102.56W
01/31/2022 M59 MPH MOUNTRAIL ND MESONET
POWERS LAKE 6SE NDAWN.
1011 PM NON-TSTM WND GST 4 E ROSS 48.31N 102.46W
01/31/2022 M59 MPH MOUNTRAIL ND MESONET
ROSS 4E NDAWN.
1059 PM NON-TSTM WND GST 8 N PALERMO 48.46N 102.23W
01/31/2022 M66 MPH MOUNTRAIL ND MESONET
PALERMO 8N NDAWN.
1046 PM NON-TSTM WND GST 13 NW GARRISON 47.79N 101.61W
01/31/2022 M62 MPH MCLEAN ND MESONET
13 NW GARRISON NDAWN.
1145 PM NON-TSTM WND GST 4 N TURTLE LAKE 47.58N 100.89W
01/31/2022 M60 MPH MCLEAN ND MESONET
TURTLE LAKE 4N NDAWN.
1141 PM NON-TSTM WND GST 3 NNW ROBINSON 47.18N 99.81W
01/31/2022 M60 MPH KIDDER ND MESONET
ROBINSON 3NNW NDAWN.
0939 PM NON-TSTM WND GST 1 N BOWBELLS 48.82N 102.25W
01/31/2022 M59 MPH BURKE ND MESONET
BOWBELLS 1N NDAWN.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 5:47 AM CST | Wind Chill Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 3 days |
Nearby
Blizzard Warnings in North Dakota, 2022Every blizzard warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.